Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

VirginiaC

Member
  • Content Count

    4
  • Joined

  • Last visited

Community Reputation

0 Neutral

About VirginiaC

  • Rank
    New Member
  1. It does itch and my face has gotten puffy as the day progresses. I used a dose of benadryl and zonked out fast asleep. I'm awake now and still itchy. I'll have to take another dose before bedtime.
  2. I was using the BP for a good month a month or so ago. I stopped using it when I started self-tanning. That never really worked and I never went back on the BP. Well the acne has picked up a bit and I thought I'd restart the BP. Last night I washed my face (Purpose bar soap) and applied BP to my face... This is what is happening today: http://i187.photobucket.com/albums/x30/Mam...ns/reaction.jpg I suppose I'm allergic to BP now. How should I treat myself? Benadryl?
  3. ANyone have any thoughts? Did I post in the wrong section?
  4. Newbie here! I'm Virginia and I've been doing the regime for over a month now. It's working great for me. Last week I got some TanTowel self-tanner. I stopped doing the regime because I wasn't sure how the BP would go over the tanner (for some reason I have it in my head that the BP will "bleach" out the tan). Since stopping the regime, the acne has mildly made a comeback and I want to pick up the regime again. If I can't do the self tanner with the BP, I'll definitely choose the regime ov
×